# SDR WX0A070918

- Difficulty date: August 8, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 8414
- Part serial: 13270
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED A BURNING SMELL FROM FORWARD GALLEY.  MAINTENANCE PERSONNEL DISCOVERED ODOR COMING FROM FLUORESCENT LIGHT ASSY BALLAST IN FORWARD GALLEY.  REMOVED AND REPLACED BALLAST ASSY IAW AMM 20-50-04, OPS CHECK OK.  A/C RETURNED TO SERVICE.
